# SDR DL72L953205

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 7865 WAS WRITTEN FOR A DENT IN LT OUTBOARD AILERON UPPER SKIN.  DENT WAS REPAIRED PER SRM 57-50-5.
